# SDR DXTA2023082894020

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 7,282 hours, 5,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON STATUS PAGE PASSENGER DOOR INDICATES AS OPEN WHEN FULLY CLOSED. ALSO THE TWO LOCK INDICATOR FLAGS ARE NOT VISISBLE.  VISUALL Y INSPECTED THE PASSENGER DOOR INDICATOR FLAGS AND FOUND SEVERAL PARTIALLY K;OVERED WITH GREASE CLOSED AND LATCHED THE DOOR AND NOTED CORRECT INDICATION ON LF HE STATUS PAGE. REMOVED THE STEPS FROM THE DOOR AND CLEANED THE INDICATOR FLAGS OF GREASE. REINSTALLED THE STEPS IAW PHENOM 300 AMM 52-14-00. PERFORMED OPERATIONAL CHECK OF THE PASSENGER DOOR REF PHENOM 300 AMM 52-11-00, OPS CHECK GOOD.
